# SDR SWAA051577

- Difficulty date: May 24, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 66,824 hours, 64,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6523693
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSP, FOUND  2 SKIN CRACKS AT BS 390, STR 16R, & BS 470, STR 17R.  REPAIRED SKIN PER SRM & SWA EA.
